# SDR FDKA200701060

- Difficulty date: January 31, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 12,813 hours, 11,973 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 211C119168
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING FUEL PRESSURE SWITCH LINE IS PITTED FROM CORROSION.  MX REMOVED AND REPLACED PRESSURE SWITCH TUBE ASSY.
